# SDR REXA2021062400462

- Difficulty date: June 15, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Part number: 601R389595
- Condition: Cracked
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROX. SENSOR HOUSING IS CRACKED. J/C 52-840-503.  ADJUSTED PROXIMITY SWITCH ON THE HANDLE MECHANISM TO (1.27MM) AND OPPS CHECK IAW AMM CRJ200-52-70-06-820-001.  REMOVED & REPLACED SERVICE DOOR PROX. SENSOR HOUSIG IAW CRJ 200 AMM 52-41-00.
